Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 60, NWS Milwaukee, WI

August 10, 2012

NWS Milwaukee, WI issued this small craft advisory at Aug 10, 2012, 5:58 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2012, 5:58 PM CDT (22:58 UTC)
Expired
Aug 11, 2012, 4:00 PM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WHUS73 KMKX 102258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT FRI AUG 10 2012

...BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO SATURDAY...

.LOW PRESSURE CENTERED OVER THE EASTERN GREAT LAKES WILL CONTINUE
BRISK AND GUSTY NORTH WINDS AND RESULTANT HIGH WAVES OVER LAKE
MICHIGAN TONIGHT INTO SATURDAY AFTERNOON. THE WINDS AND WAVES WILL
SUBSIDE BY LATE SATURDAY AFTERNOON AS HIGH PRESSURE APPROACHES
FROM THE WEST. 

LMZ643-644-110700-
/O.CAN.KMKX.GL.W.0012.000000T0000Z-120810T2300Z/
/O.NEW.KMKX.SC.Y.0060.120810T2258Z-120811T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
558 PM CDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING...BECOMING NORTH TO NORTHWEST 15 TO 20 KNOTS WITH HIGHER
  GUSTS THROUGH SATURDAY MORNING. THE WINDS WILL CONTINUE TO
  WEAKEN SATURDAY AFTERNOON AND TURN NORTHEASTERLY.

* WAVES: 7 TO 11 FEET SLOWLY SUBSIDING TO 4 TO 7 FEET BY SUNRISE
  SATURDAY...AND FURTHER SUBSIDING TO 2 TO 4 FEET BY LATE SATURDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-110700-
/O.CAN.KMKX.GL.W.0012.000000T0000Z-120810T2300Z/
/O.NEW.KMKX.SC.Y.0060.120810T2258Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
558 PM CDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING
  BECOMING NORTH TO NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS FOR
  LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON. WINDS WILL TURN
  NORTHEAST BY MID SATURDAY AFTERNOON AND CONTINUE TO DECREASE. 

* WAVES: 7 TO 11 FEET SLOWLY SUBSIDING TO 4 TO 8 FEET BY SUNRISE
  SATURDAY...AND FURTHER SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
5 follow-up statements
912 
WHUS73 KMKX 110222
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CDT FRI AUG 10 2012

...BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO SATURDAY...

.LOW PRESSURE CENTERED OVER THE EASTERN GREAT LAKES WILL CONTINUE
BRISK AND GUSTY NORTH WINDS AND RESULTANT HIGH WAVES OVER LAKE
MICHIGAN TONIGHT INTO SATURDAY AFTERNOON. THE WINDS AND WAVES
WILL SUBSIDE BY LATE SATURDAY AFTERNOON AS HIGH PRESSURE
APPROACHES FROM THE WEST.

LMZ643-644-111030-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
922 PM CDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND
  SATURDAY MORNING. THE WINDS WILL WEAKEN SATURDAY AFTERNOON AND
  TURN NORTHEASTERLY.

* WAVES: 7 TO 11 FEET SLOWLY SUBSIDING TO 4 TO 7 FEET BY SUNRISE 
  SATURDAY...AND FURTHER SUBSIDING TO 2 TO 4 FEET BY LATE 
  SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111030-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 PM CDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND
  SATURDAY MORNING. WINDS WILL TURN NORTHEAST 10 TO 15 KNOTS
  DURING SATURDAY AFTERNOON AND CONTINUE TO DECREASE TOWARD EVENING.

* WAVES: 7 TO 11 FEET SLOWLY SUBSIDING TO 4 TO 8 FEET BY SUNRISE 
  SATURDAY...AND FURTHER SUBSIDING TO 3 TO 4 FEET BY LATE 
  SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
752 
WHUS73 KMKX 110842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT SAT AUG 11 2012

...GRADUALLY DIMINISHING WINDS AND WAVES TODAY...

.LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE SLOWLY
NORTHEAST TODAY. AS HIGH PRESSURE APPROACHES FROM THE WEST...THE
PRESSURE GRADIENT WILL CONTINUE TO LOOSEN OVER LAKE MICHIGAN. THIS
WILL ALLOW THE NORTHWEST WINDS TO CONTINUE TO DIMINISH TODAY.

THE HIGH WAVES CAUSED BY THE BLUSTERY NORTHWEST WINDS WILL ALSO
CONTINUE TO SUBSIDE...FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY
LATE AFTERNOON.  

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED TOWARDS THE
OPEN WATERS OF LAKE MICHIGAN THIS MORNING.

LMZ643-644-111645-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING...MAINLY TOWARD THE OPEN WATER. THE WINDS WILL FURTHER
  WEAKEN THIS AFTERNOON. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.
  HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111645-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING
  DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. STRONGEST WINDS
  WILL BE TOWARDS THE OPEN WATER. 

* WAVES: 5 TO 8 FEET SLOWLY SUBSIDING TO 3 TO 5 FEET THIS
  AFTERNOON...AND 2 TO 4 FEET BY THIS EVENING. HIGHEST WAVES
  TOWARDS THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
953 
WHUS73 KMKX 111442
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CDT SAT AUG 11 2012

...GRADUALLY DIMINISHING WINDS AND WAVES TODAY...

.LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE SLOWLY
NORTHEAST TODAY. AS HIGH PRESSURE APPROACHES FROM THE WEST...THE
PRESSURE GRADIENT WILL CONTINUE TO WEAKEN OVER LAKE MICHIGAN.
THIS WILL ALLOW THE NORTHWEST WINDS TO CONTINUE TO DIMINISH
TODAY.

THE HIGH WAVES CAUSED BY THE BLUSTERY NORTHWEST WINDS WILL ALSO
CONTINUE TO SUBSIDE...FALLING BELOW SMALL CRAFT ADVISORY LEVELS
BY LATE AFTERNOON.

LMZ643-644-111800-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
942 AM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTH IN THE AFTERNOON.
  THE WINDS WILL FURTHER WEAKEN LATE IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. 
  HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-112100-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 AM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  DIMINISHING TO 10 TO 15 KNOTS IN THE AFTERNOON. STRONGEST WINDS
  WILL BE TOWARDS THE OPEN WATER.

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON...
  AND 2 TO 4 FEET BY THIS EVENING. HIGHEST WAVES TOWARDS THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
411 
WHUS73 KMKX 111825 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 PM CDT SAT AUG 11 2012

...DIMINISHING WINDS AND WAVES THIS AFTERNOON...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO MOVE
SLOWLY NORTHEAST THIS AFTERNOON. AS HIGH PRESSURE BUILDS INTO
WISCONSIN...THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN OVER
LAKE MICHIGAN. THIS WILL ALLOW THE NORTHERLY WINDS TO CONTINUE TO
DIMINISH TODAY.

THE HIGH WAVES CAUSED BY THE NORTH WINDS WILL ALSO CONTINUE TO
SUBSIDE...FALLING BELOW SMALL CRAFT ADVISORY LEVELS SOUTH OF THE
NORTH POINT LIGHT BY LATE AFTERNOON.

LMZ643-644-111930-
/O.EXP.KMKX.SC.Y.0060.000000T0000Z-120811T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
125 PM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO DIMINISH
THROUGH THE AFTERNOON. WAVES 3 TO 4 FEET WILL ALSO CONTINUE TO
SUBSIDE. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

LMZ645-646-112100-
/O.CON.KMKX.SC.Y.0060.000000T0000Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
125 PM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KNOTS. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET LATE IN THE
  AFTERNOON...AND 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
642 
WHUS73 KMKX 112047
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SAT AUG 11 2012

...WINDS AND WAVES SUBSIDING LATE THIS AFTERNOON...

LMZ645-646-112200-
/O.EXP.KMKX.SC.Y.0060.000000T0000Z-120811T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 PM CDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

NORTH WINDS 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS LATE
IN THE AFTERNOON. WAVES 3 TO 4 FEET WILL ALSO CONTINUE TO
SUBSIDE. THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 2:58 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 10, 2:58 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT FRI AUG 10 2012

.SHORT TERM...

.TONIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH.

STRONG LOW PRESSURE WILL MOVE ACROSS THE EASTERN GREAT LAKES
TONIGHT. SKIES WILL CLEAR AS THE SUN SETS THIS EVENING. WINDS WILL
DIE DOWN...ESPECIALLY INLAND WITH THE NOCTURNAL INVERSION. TIGHTER
PRESSURE GRADIENT NEAR THE SHORELINE WILL KEEP A LITTLE MORE MIXING
AND SLIGHTLY HIGHER NNW WINDS THERE.

WITH THE CLEAR SKIES AND LIGHTER WINDS IT WILL BE A CHILLY NIGHT
INLAND. LOCATIONS NEAR MADISON AND WEST ARE EXPECTED TO DIP INTO THE
UPPER 40S OVERNIGHT.

HIGH PRESSURE WILL SETTLE INTO THE REGION ON SATURDAY. THERE SHOULD
BE PLENTY OF SUNSHINE...ALTHOUGH A FEW MODELS SUGGEST SOME SCATTERED
TO BROKEN CUMULUS CLOUDS. WINDS WILL BE ELEVATED NEAR THE SHORE IN
THE MORNING...BUT WILL DIMINISH IN THE AFTERNOON AS THE PRESSURE
GRADIENT CONTINUES TO WEAKEN. IF THE GRADIENT WEAKENS ENOUGH...THERE
SHOULD BE A LAKE BREEZE RIGHT ALONG THE SHORELINE. MAX TEMPS ON SAT
EXPECTED IN THE MID/UPPER 70S.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

STRONG MID/UPPER SHORTWAVE OVER THE EASTERN GREAT LAKES REGION
MOVES SLOWLY EAST AS A SECOND WEAK SHORTWAVE MOVES ACROSS
MINNESOTA/IOWA LATE SATURDAY NIGHT BEFORE MOVING INTO WISCONSIN ON
SUNDAY. ONCE THE WIND MAX ON THE BACK SIDE OF THE DEPARTING
SHORTWAVE MOVES OFF...THE UPPER FLOW IS RATHER WEAK.

700 MB TEMPERATURES REMAIN COOL WITH WEAK WARM AIR ADVECTION
AT 850 MB. WEAK 700 MB MOISTURE CONVERGENCE DURING THE DAY SUNDAY
BUT LITTLE IN THE WAY OF 700 MB UPWARD MOTION. THEREFORE EXPECT
INCREASING MAINLY HIGH LEVEL CLOUDS...WITH MID CLOUDS INCREASING
SUNDAY AFTERNOON. FORECAST SOUNDING HAVE FAIRLY DRY AIR BELOW 10
THSD FT.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

THE SHORTWAVE TROUGH SHARPENS ON MONDAY OVER SOUTHERN WISCONSIN
AND NORTHERN ILLINOIS. UPPER LEVEL DIVERGENCE INCREASES SUNDAY
NIGHT AND MONDAY MORNING. 850/700 MB MOISTURE CONVERGENCE
INCREASES...ESPECIALLY MONDAY MORNING OVER SOUTHEAST WISCONSIN
ALONG WITH FAIRLY STRONG 700 MB UPWARD MOTION AROUND 13 MICROBARS/SEC
CENTERED OVER SOUTHERN LAKE MICHIGAN MONDAY MORNING.

NAM HAS HEAVIEST RAINFALL ACROSS NORTHERN ILLINOIS INTO FAR
SOUTHERN WISCONSIN...WHILE 12Z GFS HAS AROUND AN INCH ACROSS
SOUTHERN WISCONSIN.

.LONG TERM....

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

THE SHORTWAVE MOVES INTO THE EASTERN GREAT LAKES REGION TUESDAY AS
A MID/UPPER LEVEL RIDGE BRIEFLY BUILDS ACROSS WISCONSIN ON
WEDNESDAY. A SURFACE RIDGE OF HIGH PRESSURE TUESDAY MOVES OFF
WEDNESDAY AHEAD OF A TROUGH OF LOW PRESSURE OVER THE PLAINS TO
MINNESOTA. WARM AIR ADVECTION IS QUICKER ON THE 00Z ECMWF THAN
THE 12Z GFS.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS LOW TO MEDIUM.

A STRONG MID/UPPER LEVEL TROUGH MOVES ACROSS CENTRAL CANADA THAT
EXTENDS SOUTH INTO WISCONSIN. SOME DIFFERENCE IN SPEED WITH THE
00Z ECMWF A LITTLE FASTER. MAIN STRONG SURFACE LOW IS WELL NORTH
OVER CANADA. APPEARS THE MAIN CHANCE OF PRECIPITATION WILL BE WITH
THE COLD FRONT THAT OCCURS AROUND THURSDAY.

MUCH COOLER AIR IS INDICATED FOR FRIDAY WITH THICKNESS VALUES
LOWERING TO 555 DECAMETERS ON THE ECMWF BUT A SOMEWHAT MILER 564
DECAMETERS ON THE 12Z GFS. EITHER WAY THE AIRMASS WILL BE COOLER.

LATEST 12Z ECMWF HAS A DIFFERENT SCENARIO WITH A STRONGER SECONDARY
LOW MOVING INTO LOWER MICHIGAN ON FRIDAY AS A MID/UPPER LOW FORMS
OVER WISCONSIN...WITH RAIN OVER MUCH OF SOUTHERN WISCONSIN THROUGH
THE DAY FRIDAY. FOR NOW WILL STAY WITH THE CONSENSUS GRIDS WHICH
HAVE THE DRY WEATHER MOVING IN...BUT THIS MAY CHANGE ON LATER
FORECASTS.

.AVIATION/00Z TAFS/...

WINDS WILL DIMINISH INLAND THIS EVENING AND RELAX A BIT NEAR THE
SHORELINE OVERNIGHT AS LOW PRESSURE MOVES OFF TO THE EAST. SKIES
WILL CLEAR WITH THE SUNSET THIS EVENING.

HIGH PRESSURE WILL SETTLE IN ON SATURDAY AND WE CAN EXPECT MOSTLY
SUNNY SKIES AND QUIET WEATHER WITH FAIRLY LIGHT NORTHWEST WINDS.
WINDS NEAR THE SHORE WILL BE ELEVATED IN THE MORNING...BUT WILL
DIMINISH IN THE AFTERNOON. A LAKE BREEZE WILL BE POSSIBLE AT MKE
LATE IN THE AFTERNOON. CUMULUS CLOUDS COULD GO BROKEN FOR A
TIME...BUT NOT EXPECTING AS MANY CLOUDS AS TODAY.

&&

.MARINE...

GALE WARNING WILL BE DOWNGRADED TO A SMALL CRAFT ADVISORY EARLY THIS
EVENING. IT WILL LIKELY CONTINUE THROUGH THE AFTERNOON ON SATURDAY
AS WAVES WILL BE SLOW TO SUBSIDE DUE TO STEADY NORTHERLY WINDS.

LIGHT WINDS BY SATURDAY AFTERNOON MAY ALLOW FOR A LAKE BREEZE TO
DEVELOP.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 6 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Aug 10, 3:11 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT FRI AUG 10 2012

WIZ046-047-051-052-056>060-062>072-112015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
311 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT AND
MONDAY...AND A CHANCE OF THUNDERSTORMS AGAIN THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-112015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING FOR STRONG NORTHEAST WINDS IS IN EFFECT WITH A
SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE GALE WARNING
EXPIRES EARLY THIS EVENING. THIS IS DUE TO LOW PRESSURE SYSTEM
OVER THE EASTERN GREAT LAKES.

THERE IS AN INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

BRISK NORTH WINDS AND HIGH WAVES WILL RESULT IN SMALL CRAFT CONDITIONS
LINGERING THROUGH MUCH OF SATURDAY AS THE LOW REMAINS NEAR THE
EASTERN GREAT LAKES.

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT AND
MONDAY...AND A CHANCE OF THUNDERSTORMS THURSDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:31 PM CDTSpecial Marine WarningMKX119 min
Aug 9, 9:03 PM CDTGale WarningMKX21 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.